Search Results

You are looking at 1 - 1 of 1 items for :

  • General Mathematics x
Clear All
Open access

S. Pirzada, U. Samee and T. A. Naikoo

(1966), 231–246. [19] A. Holshouser, H. Reiter, Win sequences for round-robin tournaments, Pi Mu Eplison J ., 13 (2009), 37–44. [20] Antal Iványi, Jon E. Schoenfield, Deciding football sequences, Acta Univ. Sapientiae, Informatica , 4, 1 (2012), 130–183. [21] H. G. Landau, On dominance relations and the structure of animal societies: III, The condition for a score structure, Bull. Math. Biophysics , 15 (1953), 143–148. [22] Q. Li, Some results and problems in graph theory , pp 336-343 in Graph theory and its applications: East and